File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A perturbation-incremental method for the calculation of semi-stable limit cycles of strongly non-linear oscillators

TitleA perturbation-incremental method for the calculation of semi-stable limit cycles of strongly non-linear oscillators
Authors
Issue Date2000
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1069-8299/
Citation
Communications in Numerical Methods in Engineering, 2000, v. 16 n. 5, p. 301-313 How to Cite?
AbstractThe semi-stable limit cycle and bifurcation of strongly non-linear oscillators of the form ẍ+g(x)=λƒ(x,ẋ,μ)ẋ is studied by the perturbation-incremental method. Firstly, the ordinary differential equation is transformed into an integral equation by a non-linear time transformation, then the initial solution for λ≈0 is obtained by using the perturbation method. Secondly, the solution for an arbitrary value of λ can be determined by using the incremental approach. Two examples are given to show the efficiency and accuracy of the present method. Copyright © 2000 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/224730
ISSN
2011 Impact Factor: 1.754

 

DC FieldValueLanguage
dc.contributor.authorChen, SH-
dc.contributor.authorChan, JKW-
dc.contributor.authorLeung, AYT-
dc.date.accessioned2016-04-13T06:39:58Z-
dc.date.available2016-04-13T06:39:58Z-
dc.date.issued2000-
dc.identifier.citationCommunications in Numerical Methods in Engineering, 2000, v. 16 n. 5, p. 301-313-
dc.identifier.issn1069-8299-
dc.identifier.urihttp://hdl.handle.net/10722/224730-
dc.description.abstractThe semi-stable limit cycle and bifurcation of strongly non-linear oscillators of the form ẍ+g(x)=λƒ(x,ẋ,μ)ẋ is studied by the perturbation-incremental method. Firstly, the ordinary differential equation is transformed into an integral equation by a non-linear time transformation, then the initial solution for λ≈0 is obtained by using the perturbation method. Secondly, the solution for an arbitrary value of λ can be determined by using the incremental approach. Two examples are given to show the efficiency and accuracy of the present method. Copyright © 2000 John Wiley & Sons, Ltd.-
dc.languageeng-
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1069-8299/-
dc.relation.ispartofCommunications in Numerical Methods in Engineering-
dc.rightsCommunications in Numerical Methods in Engineering. Copyright © John Wiley & Sons Ltd.-
dc.rightsSpecial Statement for Preprint only Before publication: 'This is a preprint of an article accepted for publication in [The Journal of Pathology] Copyright © ([year]) ([Pathological Society of Great Britain and Ireland])'. After publication: the preprint notice should be amended to follows: 'This is a preprint of an article published in [include the complete citation information for the final version of the Contribution as published in the print edition of the Journal]' For Cochrane Library/ Cochrane Database of Systematic Reviews, add statement & acknowledgement : ‘This review is published as a Cochrane Review in the Cochrane Database of Systematic Reviews 20XX, Issue X. Cochrane Reviews are regularly updated as new evidence emerges and in response to comments and criticisms, and the Cochrane Database of Systematic Reviews should be consulted for the most recent version of the Review.’ Please include reference to the Review and hyperlink to the original version using the following format e.g. Authors. Title of Review. Cochrane Database of Systematic Reviews 20XX, Issue #. Art. No.: CD00XXXX. DOI: 10.1002/14651858.CD00XXXX (insert persistent link to the article by using the URL: http://dx.doi.org/10.1002/14651858.CD00XXXX) (This statement should refer to the most recent issue of the Cochrane Database of Systematic Reviews in which the Review published.)-
dc.titleA perturbation-incremental method for the calculation of semi-stable limit cycles of strongly non-linear oscillators-
dc.typeArticle-
dc.identifier.emailChan, JKW: jkwchan@hkucc.hku.hk-
dc.identifier.emailLeung, AYT: ytleung@hkucc.hku.hk-
dc.identifier.doi10.1002/(SICI)1099-0887(200005)16:5<301::AID-CNM337>3.0.CO;2-#-
dc.identifier.hkuros52641-
dc.identifier.volume16-
dc.identifier.issue5-
dc.identifier.spage301-
dc.identifier.epage313-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats